Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Erratum to ``Standard parabolic subsets of highest weight modules''


Author: Apoorva Khare
Journal: Trans. Amer. Math. Soc. 369 (2017), 3015-3015
MSC (2010): Primary 17B10; Secondary 17B20, 52B15, 52B20
DOI: https://doi.org/10.1090/tran/7141
Published electronically: December 12, 2016
Original Article: Trans. Amer. Math. Soc. 369 (2017), 2363-2394.
MathSciNet review: 3592537
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We correct an error in one of the main theorems (Theorem C) of ``Standard parabolic subsets of highest weight modules'', Trans. Amer. Math. Soc. 369 (2017), no. 4.


References [Enhancements On Off] (What's this?)

  • [1] Apoorva Khare, Standard parabolic subsets of highest weight modules, Trans. Amer. Math. Soc., this issue.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 17B10, 17B20, 52B15, 52B20

Retrieve articles in all journals with MSC (2010): 17B10, 17B20, 52B15, 52B20


Additional Information

Apoorva Khare
Affiliation: Department of Mathematics and Statistics, Stanford University, Stanford, California 94305
Email: khare@stanford.edu

DOI: https://doi.org/10.1090/tran/7141
Received by editor(s): November 25, 2016
Published electronically: December 12, 2016
Article copyright: © Copyright 2016 American Mathematical Society